# SDR SWAA2014093032453

- Difficulty date: September 15, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 36,058 hours, 21,235 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK RT NR 1 WINDOW FRAME CRACKED ON FWD INBD SIDE, 2 1/4 DOWN FROM TOP OF WINDOW FRAME.  REPAIRED FRAME IAW ACO.
